# SDR 2021FA0000235

- Difficulty date: August 17, 2021
- Submitted: August 17, 2021
- Operation: General aviation
- Make and model: Cessna 310
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: 50452133
- Condition: Collapsed
- Location: Right
- Part time: 3,800 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LANDED AND ON ROLL OUT THE PILOT NOTICED A VIBRATION ON RIGHT SIDE OF AIRCRAFT. AFTER NOTICING THE VIBRATION THE RIGHT MAIN GEAR COLLAPSED CAUSING DAMAGE TO RIGHT WING. MAINTENANCE PERSONNEL FOUND THE RIGHT MAIN GEAR PUSH PULL ROD BROKEN.
